A 36-year-old female asked:
Disclaimer

my four year old son had surgery two days ago and now he has a rash. he is on tylenol (acetaminophen) with codeine he has had four doses before the rash started.

1 doctor answer
Dr. Cornelius Oleary
18 years experience Urgent Care
Call your doctor: The best course of action is to call your doctor immediately and let him know about the rash. Tylenol (acetaminophen) can cause severe skin reactions and in addition since your son was in surgery he should be evaluated right away for any infectious causes of a skin rash as well. I would advise taking him in immediately.
Answered on Dec 11, 2015
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A male asked:
Dr. J. Lawrence Dohan
56 years experience Dermatology
Not very: Topical doxipen cream is most effective but recently has become extremely expensive. Lidocaine patches are effective but can be expensive. The cost of ... Read More
1
1 comment
A 46-year-old male asked:
Dr. Brian Clear
11 years experience Family Medicine
Known side effect: Itching is a known adverse effect of any opiate medication which includes codeine, and it's not indicative of an allergy to the medication. You usual ... Read More
1
1 thank
A 38-year-old member asked:
Dr. H. sam Tadros
28 years experience Prosthodontics
Tylenol#3: most common Vicodin in different strength or Percocet in different strengths also

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month